MathSciNet Relay Station
MathSciNet bibliographic data
MR1382562 (97d:11082) 11F70 (22E46 43A90)
Koseki, Harutaka; Oda, Takayuki Whittaker functions for the large discrete series representations of ${\rm SU}(2,1)$ and related zeta integrals. Publ. Res. Inst. Math. Sci. 31 (1995), no. 6, 959–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement